Home>People>Faculty

BAO Zhiqiang
Associate Professor
bzq@math.pku.edu.cn
Phone :86-10-62769301
Office :1516E
http://www.math.pku.edu.cn/teachers/baozq/index.htm

Education

Ph. D

Mathematics

Peking University

1999

B. S.

Apllied Mathematics

Tsinghua University

1994

Research Interests

Three dimensional geometric topology; knot invariants; geometric group theory

Selected Publications

1. Z. Bao, Introduction to General Topology and Algebraic Topology. ISBN 978-7-301-23060-2. Beijing: Peking University Press, 2013. (text book in Chinese)

2. Z. Bao, Z. Lu. Manifolds associated with (Z2)n+1-colored regular graphs. Forum Math. 24, 2012.

3. Z. Bao, The compressibility of checkerboard surfaces of link diagrams. Acta Math. Sin. (Engl. Ser.) 23 (2007), no. 10, 1845–1858.

4. Z. Bao, Maximum order of periodic outer automorphisms of a free group. J. Algebra 224 (2000), no. 2, 437–453.